Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Are there any chances of pregnancy after taking novelon birth pill on the 5th day of periods ?

I had sexs on 5th day of menses and immediately took novelon birth pill , is there any chances of getting pregnant i used novelon for past one year and stopped in march month and had a normal periods in 1st april as normal due date, i had unprotected sexs on 5th april ( 5th day of menses) AND THEN STARTED TO TAKE NOVELON BIRTH CONTROL PILLS IMMEDIATELY FROM THE 5TH DAY TILL NOW. WILL I GET PREGNANT
Asked On : Sat, 23 Apr 2011
Answers:  1 Views:  480
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

You are not likely to get pregnant after having sex on day 5 of the menstrual cycle as this is a relatively safe period. However, the possibility of pregnancy cannot be entirely ruled out.

Starting birth control pills from day 5 of the current cycle will not give protection against pregnancy in this cycle.
Answered: Sat, 23 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor